# SDR SWIA2020032749415

- Difficulty date: February 12, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: S10008752
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD FLAP LOWER SKIN DENTED MARKED   (C-CHECK) RO 3/25/2020   L/H I/B FLAP LOWER SKIN DENT HAS BEEN REPAIRED USING BOMBARDIER REO, ALSO COMPLIED W/SKYWEST TASK CARD AND COMPLETED M337. SEE CONTINUATION SHEET FOR DETAILS.
